Pacific Journal of Mathematics

On the numerical solution of Poisson's equation over a rectangle

P. Stein and J. E. L. Peck

Article information

Source
Pacific J. Math., Volume 5, Suppl. 2 (1955), 999-1011.

Dates
First available in Project Euclid: 20 February 2007

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1172000965

Mathematical Reviews number (MathSciNet)
MR0088799

Zentralblatt MATH identifier
0067.09601

Subjects
Primary: 65.3X

Citation

Stein, P.; Peck, J. E. L. On the numerical solution of Poisson's equation over a rectangle. Pacific J. Math. 5 (1955), no. 2, 999--1011. https://projecteuclid.org/euclid.pjm/1172000965


Export citation

References

  • [1] M. A. Hyman, Non-iterative numerical solutions of boundary value problems, Appl. Sci. Res., B, 2 (1952), 325-351.
  • [2] D. E. Rutherford, Some continuant determinants arising in physics and chemistry, Proc. Roy. Soc. Edinburgh, Sect. A, 62 (1947), 229-236.
  • [3] J. Todd, The condition of certain matrices, I, Quart. J. Mech. Appl. Math., 2 (1949), 469-472.
  • [4] J. Todd, The condition of a certain matrix, Proc. Cambridge Philos, Soc. 46 (), 116-118.
  • [5] J. Williamson, The latent roots of a matrix of special type, Bull. Amer. Math. Soc, 37 (1931), 585-590.